On the existence of the Stieltjes integral for functions of bounded variation
Abstract
We obtain sufficient conditions of existence of the Stieltjes integral t∫sf(τ)dF(τ)=lim for functions of bounded variation taking values in a Banach algebra with identity regardless of the choice of points ξ_k \in [t_{k−1}, t_k].Downloads
Published
25.03.1995
Issue
Section
Short communications
How to Cite
Karataeva, T. V. “On the Existence of the Stieltjes Integral for Functions of Bounded Variation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 432-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5438.